# SDR MALA100113

- Difficulty date: August 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 28,050 hours, 31,142 cycles
- Engine: Ge CT79B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NEW DENT IN CARGO DOOR AS REFERENCED IN EO NR S52197 HAS BEEN FOUND TO BE DEBONDED.  LOCATED 8.5" FROM BOTTOM, 4.5" AFT ENDGE, 5.5" L X 1" W X .022" DEEP.  ACCOMPLISHED PERMANENT REPAIR TO DENT NR1 ON CARGO DOOR LOCATED 8.5" FROM BOTTOM AND 4.5" FROM AFT EDGE IAW MAL EO S52198 OR WORK PERFORMED.
